# SDR UALA2012071703849

- Difficulty date: July 14, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 70,934 hours, 26,307 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DIFFICULT TO DISARM.  REMOVED GIRT BAR. FOUND ARM DISARM INTERMITTENT (STILL BINDING). REINSTALLED GIRT BAR ARM DISARM STILL BINDING. REMOVED AND REINSTALLED  R4 DOOR SLIDE ASSY REF MM. REMOVED SLIDE INFLATION PIN AND REARMED ASSIST BOTTLE. ADJUSTMENT ACCOMPLISHED, OPS CHECKED GOOD.
